# SDR SWAA2024090619962

- Difficulty date: July 30, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ON GALLEY 4 AT AFT GALLEY AREA 2024-472922<[01] REPLACED EMERGENCY EXIT LIGHT ON GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801 TEST IS OK;[02] COMPLETED
